Virtual Global Psychic, Holistic Health, Wellness Fair on Zoom-15 Speakers-9 Hours-Live Music

9 HOURS- 15 SPEAKERS- HEALERS-PSYCHICS-AUTHORS AND MUSICIANS TO HELP YOU REPLENISH And RECHARGE!

IT’S A WORLD OF FUN FOR YOUR HIGHER SELF!

At HEALERS NETWORK 16th VIRTUAL HOLISTIC HEALING &

SUPER PSYCHIC FAIR On ZOOM

Saturday, August 28th

1:00 pm- 10:00 pm Eastern (All day access)

12:00 pm- 9:00 pm Central

11:00 am- 8:00 pm Mountain

10:00 am- 7:00 pm Pacific

6:00 pm- 3:00 am UK

4:00 am- 1:00 pm Australia (8-29)

12:00 am – 9:00 am India (8-29)

 

A
star-studded group of experts in holistic health physical mental and
spiritual wellness and psychic insight welcome you to an inspiring event
filled with experiences education entertainment and enlightenment.
Access to all activities including “close encounters” with all of our
presenters Free Readings specially reduced priced private mini- psychic
and healing sessions speed readings fun room experiences and exciting
door prizes are all via Zoom.

~ Visit Virtual Exhibit Rooms for sessions and shopping and meet and greet

~ Try FREE mini sessions with each practitioner 

~ Experience Live Ceremonies

~ Listen to Real-Time Music

~ Speedreadings- move from room to room

~ Enjoy private sessions with gifted Healers- reduced show prices

~ Get answers with our Readers and Psychics- reduced show prices 

~ Visit with the speakers after their presentations right in their room for Q and A

~ Listen to the Panel discussion

~ Meditate 

~ Activations

~ Win Door Prizes (worth thousands of dollars)

~ Do some Shopping- with special show offers

 ~PlayRoom Experiences: meditation movement activations readings & much more

 For complete event details and BIOS and Contact info to pre-book 

https://sherikaplan.com/healersnetworkvirtualfair

 

SPEAKERS

• Sheri Kaplan – Hostess “The Revitalizer” Event Producer. Reiki Sound & Energy Healer. Coach. Teacher-Author. Speaker (FL)

• Cosmic Goddess Rev. Jen Post- Akashic Records Soul Path Reader Lightworker Channel (NY)

• Monique Blake-WellBEing Coach Author Astrologer Tarotist Ayurveda (Jamaica)

• Raphael Weisman- “Ask the Angels Channel The Santa-Fe Shungite Man HeartThread Healer (NM)

• Carole Aileo Ha’La Ramsay- “Multi-dimensional Energy Expert”-Lightworker Reiki Master Healer Channel (FL)

• Matthew Donovan- Master Piano Player Producer Teacher(FL)

• Elmien Riley- Rapid Transformational Therapist and Transformational Coach Inner Child Work

• Michele Howe Clarke- “Thrive Guide Intuitive Energy Healer” Life Coach Sacred Archetype Reading (NY)

• Royden Parsell- “The Singing Psychic” Channel Tarot (Tasmania AU)

• Peter Marks- “Astrologist & Psychic to the Stars”, Numerologist, Channel, Medium (CT)

• Donnareyana Sessler- Spiritual Gemologist- Oracle Reader, Shungite, Jewelry (NY)

•Tina Woolsey- “The Ayurveda Harmonizer”- Detoxification, Stress, Sleep, Yoga, Meditation, Yoga Nidre (CA)

• Leon Levstik- “Golden Hands”- Healer, Akashic Records, Retreats to Bosnia Pyramids (Slovenia/Bosnia)

•Rev. Allison Binns- Trauma Guide and Intuitive, Healer, Medium, Reiki Master

• Michele Boyer- Channel, Medical Intuitive, Reader (FL)

TIMELINE (SUBJECT TO CHANGE)

 

1:00 Pm- Main Room- EVENT BEGINS- Sheri Kaplan “The Revitalizer”- Introduces The Team

1:30
Pm- Room #1- PLAYROOM EXPERIENCES OPENS- Escape To The Playroom For A
Live FUN Interactive Experiences With The Psychics Readers Healers &
Consultants Every 30 Minutes For Music Meditation Activations And
Readings.

1:30 Pm- Room #2 HEALERS NETWORKING LOUNGE OPENS

1:30 Pm- Joanfrances Boyle “The Scottish Seer” Main Stage (1hour) And 5 Pm In The Playroom (1 Hour)

2:30
Pm- Cosmic Goddess Rev. Jen Beldy Post “DO YOU WONDER IF YOU HAVE
PSYCHIC ABILITIES? AWAKEN YOUR JOURNEY THROUGH YOUR SOUL PLAN &
AKASHIC RECORDS” In The Main Room And 5:30 Pm In The Playroom (1 Hour)

3:00
Pm-” Monique Blake- “WELL-Being Coach” Tarot Hour” In The Main Room
& 1:30 Pm In The Playroom- (1hr) In The Main Room And 6:30 Pm In The
Playroom 

3:30 Pm- Michele Howe Clarke- “The Intuitive Thrive
Guide” “MOON MAGIC & MOMENTUM MONEY MASTERY” In The Main Room And
6:30 Pm In The Playroom 

4:00 Pm- Raphael Weisman- “Heaththread
Healer” THE HEALING POWER OF SHUNGITE: CHANNELING THE ANGELS” In The
Main Room & 2:00 Pm Playroom

4:30 Pm- SPEED READINGS- Everyone
Will Get Moved For 30 Minutes To Different Breakout Rooms To Meet The
Vendors To Experience Mini Sessions 

(NO PRIVATE SESSIONS AT THIS TIME)

5:00 Pm- In The Main Room & 2:30 Pm In The Playroom

5:30 Pm- Julia Tallering-“SIGNS FROM UNIVERSE: LISTENING TO THE ANGELS” 3:00 Pm In The Playroom- 

6:00 Pm- Matthew Donovan “PIANO HEALING SYNCHRONICITIES” Musical Performance By Master Pianist And Teacher

6:30
Pm- Royden Parsell In The Main Room “The Singing Psychic From Tazmania
Australia”-“PSYCHIC DEMONSTRATION- LIVE MUSICAL READINGS WITH THE
AUDIENCE In The Main Room & 8:00 Pm In The Playroom

7:00 Pm- Carole Aileo Ha’La Ramsay- “Multi-Dimensional Energy Expert”

“WHAT IS TIME? CHANNELING OF THE VENUSIANS – LEARN ABOUT TRUST AND EXPAND TIME” In The Main Room -9:00 Pm In The Playroom 

7:30 Pm- Denise Danielle- in The Main Room & 4:00 Pm In The Playroom  

8:00 Pm- In The Main Room & 6:00 Pm In The Playroom

8:30 Pm-Elmien Riley- Rapid Transformational Therapist and Transformational Coach in the main room “

9:00- in The Main Room & 3:30 Pm In The Playroom 

9:00 Pm- Panel

9:30 Pm- Music 10:00 Pm CLOSING

 

ROOM 1

PLAYROOM

For Fun Experiences- Every 30 min

1:30 pm- Monique Blake- Tarot Astrology and more 

2:00 pm- Raphael Weisman- HeartThread Healer-“Ask the Angels Channel The Santa-Fe Shungite Man

2:30 pm- Amanda Roman- “The Awakener- Intuitive Healing & Readings

3:00 pm- Julia Tallering- “The Healer”- Speed Readings

3:30 pm- Elmien Riley- Rapid Transformational Therapist and Transformational Coach

4:00 pm- Denise Danielle- “The Able Alchemist”- Meditation Movement

4:30 pm- Speed Readings Main Stage

5:00
pm- JoanFrances Boyle- The Scottish Seer-“Dimensional Guardian Angel
Transmission” Awakens your awareness to experience the fullness of your
Personal Power 

5:30 pm- Rev. Goddess Jen Post- Akashic Records
Soul Path Reader Lightworker Channel- To the Stars And Back- Galactic
Activation(1 Hour)

6:00 pm

6:00 pm Musical Piano Performance by Matthew Donovan (Main Room) 

6:45 pm- Michele Howe Clarke “Intuitive Thrive Guide”- Moon Hub Cycle Experience 

8:00 pm- Royden Parsell- “Singing Psychic Readings” Channeled Psychic Readings

9:00
pm- Carole Aileo Ha’La Ramsay- “Multi-dimensional Energy Expert” – 4:4
Venusian Recalibration” a unique 7D technique (1 hour)

9:30 pm- Panel -Main room

10:00 pm- Event Ends- After Hour Party in the Main room

 

These are the Rooms you can find us.

Room #s

1- Playroom – Fun Experiences Every 30 Minutes- Starting At 1:30

2- Healers Network- Appointment Psychics & Healing Room Starting At 1:30

3- Sheri Kaplan- Hostess Event Producer Reiki Sound Energy Healer Coach

4- Vicky- Zoom Engineer

5- Help Desk Tech Support

7- Michele Howe Clarke- “Intuitive Thrive Guide”- Moon Cycle Readings Sacred Archetype Card Reading Intuitive Coach TedX Speaker

8 Raphael Weisman- Ask the Angels Channel The Santa-Fe Shungite Man HeartThread Healer EMF Protection

9- Donnareyana Sessler- “Solutionary Gemologist”- Oracle Reader, Shungite, Jewelry (NY)

11- Carole Aileo Ha’La Ramsay – Multi-dimensional Energy Expert” Lightworker 4:4 Recalibration Reiki Master

12- Cosmic Goddess Rev. Jen Post- Akashic Records Soul Path Channel Lightworker Reader Light Language

15- Monique Blake- WellBEing Coach Author Astrologer Tarotist Ayurveda

18- Royden Parsell- “The Singing Psychic”- Channel Intuitive Tarot Reader

20- V- Angela Hererra Lopez- Volunteer Psychic Room Reservations “The Oil Healer”

21- V- Anthony Jones- Volunteer Chat Moderator

27- Matthew Donovan- Master Piano Performer and Teacher Producer 

33- Denise Danielle- Self Help Coach Healer Wellness Consultant

35- Elmien Riley- Rapid Transformational Therapist and Transformational Coach Inner Child work.

2222- Peter Marks- “Astrologist & Psychic to the Stars”, Numerologist, Channel, Medium

For Tickets and complete event details and BIOS and Contact info to pre book 

https://sherikaplan.com/healersnetworkvirtuafair

 

Want to Participate?

Fair Form http://bit.ly/724fairform

Come
and go as you please throughout the event. You get full access to all
activities including “close encounters” with all of our presenters and
specially reduced priced private mini- psychic and healing sessions
speed readings fun room experiences and exciting door prizes are all via
Zoom.

Don’t miss the chance to hear insights from
global practitioners you might never have the chance to meet! Relax sit
back and enjoy the fun!



Source link

Leave a Reply

Your email address will not be published. Required fields are marked *

SAcoronavirus.co.za